# SDR UALA2012111606623

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Position
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARM DISARM LEVER BINDING WHEN OPERATED.  FOUND ARM DISARM INDICATOR SLIDING DOOR OUT OF TRACK CAUSING BINDING.  RE-INSTALLED SLIDING DOOR BACK ON TRACK AND OPS CHECKED GOOD PER AMM 52-11-02 AND AMM 52-11-25.
